# SDR DL757060953

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 63,233 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N83125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FRAME ON THE INSIDE CHORD AT FS 729.6 ABOVE WL 210.  THE DAMAGE WILL BE TRIMMED OUT AND BOEING APPROVED REPAIR ANGLE INSTALLED PER 456268-14.
